# SDR SWAA2020101222085

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 19,874 hours, 8,723 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WITH ALL FUEL PUMP SWITCHES ON 6000 LBS IN CENTER AND MAINS FULL, NR 1 TANK WAS DEPLEATING FUEL CENTER.  ALSO I TURNED OFF TU NR 1 PUMPS AT 960 LB IMBALLANCE.  USED CENTER TANK FUEL TO DESTINATION.  DRIP STICK ON RT & LT MAIN FUEL TANKS.  FOUND TO BE OK FOUND LT CENTER TANK FUEL BOOST PUMP INOPERABLE.  AMENDED MEL FROM 28-3-05 TO 28-2-04, REF L/P #1485944 & L/P 0270696 FOR MEL REF AMM 23-41-00 CONTACTOR-3230074.
